Alert archive / Texas / Special Weather Statements in 2014
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Oct 2, 2014, 8:13 PM CDT for Llano County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 8:13 PM CDT (01:13 UTC)
- Expired
- Oct 2, 2014, 8:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
County Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.2 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1167 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1737 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -2.2
The text
As transmitted, in the capitals the NWS used until 2016.
791 WWUS84 KEWX 030113 SPSEWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 813 PM CDT THU OCT 2 2014 TXZ171-188-190-030145- BLANCO-GILLESPIE-LLANO- 813 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO... SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 845 PM CDT... AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR OXFORD...OR 13 MILES SOUTH OF LLANO...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLOWOUT... SUNRISE BEACH VILLAGE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3061 9841 3041 9843 3051 9882 3064 9871 TIME...MOT...LOC 0112Z 277DEG 11KT 3056 9866 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Oct 2, 6:27 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 2, 6:27 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 627 PM CDT THU OCT 2 2014 .DISCUSSION...UPDATE FOR 00Z AVIATION BELOW. && .AVIATION...AT 23Z THE COLD FRONT WAS ENTERING THE HILL COUNTRY. CONVECTION HAS BEEN LIMITED ON THE SW END OF THE FRONT WHERE CIN IS HIGHER AND WINDS VEERED SW. STILL AN OPPORTUNITY TO SEE SCT-BKN LINE OF SHRAS/TSTMS DEVELOP ALONG AND AHEAD OF THE FRONT AS IT APPROACHES AND MOVES EAST OF THE I-35 CORRIDOR...WHERE NO CIN IS CURRENTLY PRESENT...AND BETTER MOISTURE...SLIGHTLY BETTER INFLOW DIRECTION PRESENT. FOR THE TIME BEING HAVE LEFT TEMPO TSRA AT AUS 01Z-03Z AND SAT 03Z-05Z. DRIER CONDITIONS WITH N WIND AND CLEARING SKIES/VFR CONDITIONS SHOULD DEVELOP BEHIND THE FRONT OVERNIGHT. && .PREV DISCUSSION... /ISSUED 316 PM CDT THU OCT 2 2014/ ..SEVERE WEATHER THREAT FOR HILL COUNTRY THIS EVENING... SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... A COLD FRONT PUSHING ACROSS CENTRAL TEXAS TO BRING STRONG TO SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY LATE THIS AFTERNOON INTO THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR BURNET...LLANO AND WILLIAMSON COUNTIES THROUGH 9 PM THIS EVENING. AS THE FRONT APPROACHES THE NORTHERN HILL COUNTRY LATE THIS AFTERNOON...A LINE OF STORMS WILL FILL IN AHEAD AND ALONG THE FRONTAL BOUNDARY. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE LINE OF STORMS WILL CONTINUE TO PUSH SOUTHEASTWARD WHILE MEETING WITH DEEPER LOW LEVEL MOISTURE ADVECTING FROM THE SOUTH. THEREFORE...LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE AS WELL. HIRES MODELS ARE IN GOOD AGREEMENT WITH THE PASSAGE OF THE FRONT ACROSS OUR AREA WITH A TIMING FRAME ACROSS THE HILL COUNTRY AROUND 6 PM...AND AROUND 9/10 PM FOR INTERSTATE 35. THE SEVERE WEATHER THREAT DIMINISHES AFTER 9 PM...BUT TRANSITIONING TO HEAVY RAIN WITH SOME STRONG STORMS POSSIBLE ALONG AND SOUTH OF HIGHWAY 90. STORM RAINFALL AMOUNTS WILL GENERALLY BE AROUND ONE QUARTER INCH OR LESS ALONG AND WEST OF HIGHWAY 281 WITH ONE QUARTER TO ONE HALF INCH TO THE EAST. ISOLATED SPOTS MAINLY EAST OF INTERSTATE 35 COULD GET UP TO 2 INCHES. THE FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT AND EXIT THE FAR SOUTHERN COUNTIES BY 6 OR 7 AM FRIDAY MORNING. IN THE WAKE OF THE COLD FRONT...BREEZY NORTHERLY WINDS WILL PREVAILING FOR MUCH OF THE DAY WHILE CLEARING SKIES DOMINATE BY NOON. A DRIER AND COOLER AIRMASS WILL SPILL OVER SOUTH CENTRAL TEXAS THROUGH THE WEEKEND WITH SLIGHTLY BELOW NORMAL TEMPERATURES. HOWEVER...OVERNIGHT LOWS ON SATURDAY WILL BE IN THE UPPER 40S ACROSS THE HILL COUNTRY WITH MID 50S ALONG THE I-35 CORRIDOR AND NEAR 60 IN THE SOUTHERN PART OF THE RIO GRANDE PLAINS. LONG TERM (SATURDAY THROUGH THURSDAY)... PLENTY SUNSHINE IS EXPECTED FOR SATURDAY WITH HIGHS IN THE LOWER 80S MOST AREAS. A WARMING TREND BEGINS ON SUNDAY AS SOUTHERLY WINDS RETURN AND REMAIN INTACT THROUGH THE REMAINDER OF THE FORECAST. NORTHWEST FLOW ALOFT ALSO CONTINUES INTO EARLY NEXT WEEK BEFORE MID-LEVEL RIDGING BUILDS INTO THE REGION DURING THE MIDDLE OF THE UPCOMING WORK WEEK. NORTHWEST FLOW ALOFT CAN BE CONDUCIVE FOR ADDITIONAL RAINFALL...BUT TIMING OF THE STRONGER MID-LEVEL SHORTWAVES IS DIFFICULT FOR THE MODELS TO RESOLVE. FOR NOW...WE WILL LIMIT THE MENTION OF PRECIPITATION TO THE COASTAL PLAINS ON TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 85 55 79 58 / 60 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 61 84 51 80 54 / 60 0 0 0 0 NEW BRAUNFELS MUNI AIRPORT 65 86 53 83 57 / 60 - - 0 0 BURNET MUNI AIRPORT 59 83 51 80 56 / 40 0 0 0 0 DEL RIO INTL AIRPORT 65 87 60 84 61 / 10 - 0 0 0 GEORGETOWN MUNI AIRPORT 62 84 52 80 56 / 50 0 0 0 0 HONDO MUNI AIRPORT 63 89 53 84 59 / 30 - - 0 0 SAN MARCOS MUNI AIRPORT 62 85 53 81 56 / 60 - - 0 0 LA GRANGE - FAYETTE REGIONAL 66 83 54 80 56 / 60 - - 0 0 SAN ANTONIO INTL AIRPORT 64 86 56 83 60 / 50 - - 0 0 STINSON MUNI AIRPORT 66 88 57 84 60 / 50 - - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...26 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Oct 2, 2:16 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 216 PM CDT THU OCT 2 2014 TXZ171>173-183>194-202>209-217>225-228-031930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 216 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR PORTIONS OF CENTRAL TEXAS. THERE IS A SLIGHT RISK STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING. THE POTENTIAL FOR SEVERE WEATHER IS FOCUSED MAINLY ON DAMAGING WINDS AND HAIL...AND MAINLY FOR AREAS NORTH OF A LINE FROM KERRVILLE TO WIMBERLEY TO GIDDINGS. THE STORMS MOVING ALONG A COLD FRONT WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS UP TO 2 INCHES AND MINOR RUN-OFF PROBLEMS. THE POTENTIAL FOR HEAVY RAINFALL IS EXPECTED MAINLY EAST OF A LINE FROM KERRVILLE TO PEARSALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Oct 2, 5:12 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT THU OCT 2 2014
TXZ209-022300-
FAYETTE-
512 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
600 PM CDT...
AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF LA GRANGE...MOVING NORTHEAST AT
ABOUT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM AS WELL AS DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA GRANGE...
ROUND TOP...
RABBS PRAIRIE...
WARDA...
RUTERSVILLE...
NECHANITZ...
WALDECK...
WALHALLA...
WARRENTON...
CARMINE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2983 9700 2999 9706 3016 9673 3017 9670
3016 9666 3011 9663 3008 9663 3006 9661
2997 9658
TIME...MOT...LOC 2211Z 249DEG 27KT 2995 9693Special weather statement, Oct 2, 5:30 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 PM CDT THU OCT 2 2014
TXZ209-022315-
FAYETTE-
530 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
615 PM CDT...
AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA GRANGE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROUND TOP...
RABBS PRAIRIE...
RUTERSVILLE...
NECHANITZ...
WALDECK...
WALHALLA...
WARRENTON...
WINEDALE...
CARMINE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2989 9698 2998 9703 3016 9674 3017 9668
3015 9664 3011 9663 3008 9663 3006 9661
2998 9658
TIME...MOT...LOC 2230Z 244DEG 16KT 2996 9691Special weather statement, Oct 2, 7:31 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU OCT 2 2014
TXZ172-030100-
BURNET-
731 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 800
PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF TOW...OR 11 MILES NORTH OF
BUCHANAN DAM...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LAKE VICTOR...
SUNNYLANE...
WATSON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3095 9784 3092 9783 3088 9842 3093 9844
3094 9842 3094 9845 3102 9846 3103 9844
3104 9835 3105 9792
TIME...MOT...LOC 0031Z 257DEG 34KT 3097 9840Special weather statement, Oct 2, 7:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 743 PM CDT THU OCT 2 2014 TXZ171-172-030115- BURNET-LLANO- 743 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND LLANO COUNTIES UNTIL 815 PM CDT... AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOW TO PRAIRIE MOUNTAIN...AND MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BUCHANAN DAM... KINGSLAND... BURNET... BERTRAM... MARBLE FALLS... STOLZ... OXFORD... GAINESVILLE... INKS LAKE STATE PARK... SHADY GROVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3092 9783 3052 9823 3057 9896 3090 9846 TIME...MOT...LOC 0043Z 264DEG 44KT 3089 9839 3060 9884
Special weather statement, Oct 2, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 813 PM CDT THU OCT 2 2014 TXZ171-188-190-030145- BLANCO-GILLESPIE-LLANO- 813 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO... SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 845 PM CDT... AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR OXFORD...OR 13 MILES SOUTH OF LLANO...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLOWOUT... SUNRISE BEACH VILLAGE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3061 9841 3041 9843 3051 9882 3064 9871 TIME...MOT...LOC 0112Z 277DEG 11KT 3056 9866
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:31 PM CDT | Special Weather Statement | EWX | Burnet | 29 min |
| Oct 2, 7:43 PM CDT | Special Weather Statement | EWX | Burnet, Llano | 32 min |
| Oct 2, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 24 min |
| Oct 2, 8:38 PM CDT | Special Weather Statement | EWX | Blanco | 37 min |
| Oct 2, 8:47 PM CDT | Special Weather Statement | EWX | Williamson | 28 min |
| Oct 2, 9:11 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| Oct 2, 9:34 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 23 min |
| Oct 2, 9:56 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 49 min |
| Oct 2, 10:38 PM CDT | Special Weather Statement | EWX | Bastrop, Lee | 67 min |
| Oct 2, 11:12 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee | 63 min |
| Oct 3, 12:36 AM CDT | Special Weather Statement | EWX | Wilson | 24 min |
| Oct 3, 1:10 AM CDT | Special Weather Statement | EWX | Atascosa | 50 min |
| Oct 3, 1:39 AM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
Nearby
Special Weather Statements in Texas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.